# SDR GAIA03110OP

- Difficulty date: October 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 3200 · Landing Gear System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Loose
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHX, THE RIGHT MLG DOWN AND LOCKED LIGHT DID NOT ILLUMINATE ON GEAR EXTENTION.  THE SECONDARY MLG LIGHTS INDICATED DOWN AND LOCKED.  THE CREW PERFORMED A MANUAL GEAR EXTENTION WITH NO CHANGE IN GEAR INDICATION.  AN UNEVENTFUL LANDING WAS MADE.  RERACKED THE LANDING GEAR ACCESSORY BOX.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
